Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

162 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to get rid of pimples ?

hi, doctor i am 15 years old and i have problem from pimples . what i can do get out of this? and 1 more thing that more hansex can affect on my health?
Fri, 27 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi
pimple is due to u r age and hormone
dont prick it
apply clear gel over it
better to consult dermatologist
cure of pimple is now possible
masturbation has no side effect on ur body
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor i have been experiencing excessive pimples since September. When they go away, they leave dark spots. Someone suggested me to apply Tenovate-M to get rid of spots faster; and so i did. but the usage did not show any results. i recently visited a doctor and he told that Tenovate-M is the cause of these pimples and that it affects adversely, one should never use it. i wanted to ask is it true? i m worried about my face ever since. Can u please suggest some remedy for my face? Thank you

doctor1 MD

Hi i am 19 years old guy. I get pimples frequently, not too many but1 or 2.I use adiff gel at night n erytop cream in the morning. How can i get rid of pimples forever. I hav a bit of redness on my face due to pimples. Please help and suggest me some good creams.

doctor1 MD

Hello Sir, I am 30 years old lady. I am having pimples on my face frequently. Is there is any treatment for this. One of my friend suggest me to apply Erytop cream. Can I use the cream for the same. Is there any side effect on the cream. Thanking you in advance. Priya

Recent questions on  Acne

doctor1 MD

Hi,

I was clinically diagnosed with epilepsy a few days ago and I'm still taking time for the news to sink in. I'm feeling very scared and confused, and have one particular reason to doubt my diagnosis and ask for a second opinion.



My first seizure (2 years ago and dismissed as a panic attack) and a subsequent cluster of 7/8? over 2 days last Oct, always begin untypically?



I get a sudden claw like cramp in my left hand and then it bends back on me and I get an excruciating pain, like i'm being electrocuted, which travels up from my hand to my shoulder. My arm 'contorts' as the pain travels upwards and I have no control over it. It's like my arm is not my own and it has the power to push me sideways or down to the floor. While this is happening I have an overwhelming fear that I'm going to die and this terrifies me!

I think it takes about 10 seconds for the pain to reach my shoulder and then I pass out.

I wake up/come round feeling very depressed or in tears and with no memory of what's just happened. After some period of time (have no idea how long) my memory of 'the event' comes flooding back to me, I find I have bitten my tongue, lip and/or inside cheek and can't remember things such passwords or even my date of birth!

All of my hospital tests were clear, but from my description of what was happening to me, the neurologist said it is typical of focal epilepsy affecting and beginning in the right side of my brain (hence the left side symptoms) progressing quickly to a generalised seizure affecting the whole on my brain.

I've done a lot of research about epilepsy, so I understand what was explained to me, but I haven't found any reference to my personal experience of any 'convulsion' or extreme pain before loss of conciousness?

I've been prescribed medication (Trileptal) but I'm reluctant to take it as my last seizure was five months ago. My neurologist asked me if I wanted to take medication and I said yes. She then reeled off the names of three meds so quickly I can't remember what they were. I said I would like the medication with the least side effects, the neurologist then explained about a side affecting contraception, but explained nothing else.

I feel I was in no position to make an informed decision regarding medication and have susequently found that Tileptal is the worst medication for me in terms of side effects regarding hair loss and acne.

Futhermore, my neurologist went on a month's leave the day after my consultation. I rang the departments epilepsy nurse, expressing my concerns but she couldn't help, as the neurologist had made minimal notes!

I really don't know what to do. I live alone with my 2 sons aged 9 and 11, and I don't know how this medication could affect me as it does mention in the advice leaflet that it may increase seizures?













doctor1 MD

After rushing to make my Dr s appointment yesterday, for a little acne problem, they took my BP and it was 102 over 82. I complain to my doctor about my constant tiredness, but he just laughs it off (like people would kill for your blood pressure ). I am a 74 yr old femaleand it gets harder to get things done (I live by myself). Any drugs or OTC meds I can take to be less tired? Could a low dose of Adderal help? My heart rate is 50 ! Erika

doctor1 MD

gluten intolerant
hi doctor,

I'm a 25 year old Asian woman. I have had constipation and acne problems all my life. I eat a lot of veggies, fruits and wholegrain. I've been taking fibre supplements too but nothing helped. In the last few years I also have irregular period, but this time its my longest (5 months since my last period). I've seen doctors and did blood test, they think I have pcos, but the ultrasound showed I have no cyist. Lastly I've heard about gluten intolerant, and this can lead to all my problems, is it true gluten can cause constipation, acne and miss period? how do I know for sure that I am allergic to gluten?

Thank you.

Helena

doctor1 MD

hi, this may seem odd and I m somewhat embarressed by this, however: I m taking depo provera and i was wondering if due to my also having IBS it might be aiding in making me feel bad. I bleed after sex, there s alot of blood in my stool, I have much more acne and haven t been able to see a weight change after gaining 20 lbs during a job with constant activity when i started eating better as well and my breast are insanely tender...

doctor1 MD

I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package. When I opened it, I found included a tube of Tretinoin , which I don't remember my dermatologist...

doctor1 MD

I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild acne in my cheeks the past 2 months. I wanted to know what are the disadvantages of this product as I...

doctor1 MD

acne prone skin but very mild.